# SDR AALA202510208096

- Difficulty date: October 17, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N845MD
- Make and model: Boeing 787-9
- Aircraft serial: 66010
- Aircraft time: 1,520 hours, 244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR OVERHEAD EXIT MARKER SIGN INOP. MAINTENANCE REPLACED OVERHEAD  MARKER SIGN IAW AMM 33-51-02.
